Alert archive / Louisiana / Tornado Warnings in 2020

Tornado Warning 7, NWS New Orleans, LA

April 19, 2020East Feliciana Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana; Amite County, Pike County, Mississippi

NWS New Orleans, LA issued this tornado warning at Apr 19, 2020, 6:01 PM CDT for East Feliciana Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana; Amite County, Pike County, Mississippi. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2020, 6:01 PM CDT (23:01 UTC)
Expired
Apr 19, 2020, 7:00 PM CDT
In force
59 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties East Feliciana Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA, Amite County, MS, Pike County, MS

What was reported inside it

TimeReportWhereRemark
Apr 19, 6:35 PM CDTTSTM WND DMG10 Ne Osyka, MSSOME TREES AND POWERLINES DOWN NEAR PROGRESS IN PIKE COUNTY MS. POSSIBLE TORNADO.
Apr 19, 6:35 PM CDTHAIL 0.751 N Osyka, MSPUBLIC REPORTED PENNY SIZED HAIL NORTH OF OSYKA IN PIKE COUNTY.
Apr 19, 6:35 PM CDTHAIL 110 Ne Osyka, MSQUARTER SIZED HAIL REPORTED IN PROGRESS, MS BY EMERGENCY MANAGEMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:39 PM CDTTornado WatchSPC9 hr
Apr 19, 11:45 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2020-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2918 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2020-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2918 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
3.6
Supercell composite
17.3

Open this sounding in Storm Lab

The text

As transmitted.

258 
WFUS54 KLIX 192301
TORLIX
LAC037-091-105-MSC005-113-200000-
/O.NEW.KLIX.TO.W.0007.200419T2301Z-200420T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
601 PM CDT Sun Apr 19 2020

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northern St. Helena Parish in southeastern Louisiana...
  Northeastern East Feliciana Parish in southeastern Louisiana...
  Northwestern Tangipahoa Parish in southeastern Louisiana...
  Southern Pike County in southern Mississippi...
  Southeastern Amite County in southern Mississippi...

* Until 700 PM CDT.
    
* At 601 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Felps, or 9 miles northeast of Clinton, moving
  east at 50 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Gillsberg around 620 PM CDT.
  Osyka around 635 PM CDT.
  Magnolia around 640 PM CDT.

Other locations impacted by this tornadic thunderstorm include Mccomb
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3091 9035 3092 9103 3103 9098 3125 9033
TIME...MOT...LOC 2301Z 249DEG 43KT 3098 9092 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$
5 follow-up statements
954 
WWUS54 KLIX 192318
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
618 PM CDT Sun Apr 19 2020

LAC037-192327-
/O.CAN.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
East Feliciana LA-
618 PM CDT Sun Apr 19 2020

...THE TORNADO WARNING FOR NORTHEASTERN EAST FELICIANA PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3091 9035 3096 9084 3108 9075 3125 9033
TIME...MOT...LOC 2317Z 254DEG 44KT 3103 9069 

$$

LAC091-105-MSC005-113-200000-
/O.CON.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
St. Helena LA-Tangipahoa LA-Pike MS-Amite MS-
618 PM CDT Sun Apr 19 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHEASTERN ST. HELENA AND NORTHWESTERN TANGIPAHOA PARISHES...
SOUTHERN PIKE AND SOUTHEASTERN AMITE COUNTIES...
    
At 617 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Gillsberg, or 11 miles southeast of Liberty, moving
east at 50 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Kentwood around 630 PM CDT.
  Magnolia and Osyka around 635 PM CDT.

Other locations impacted by this tornadic thunderstorm include Mccomb
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3091 9035 3096 9084 3108 9075 3125 9033
TIME...MOT...LOC 2317Z 254DEG 44KT 3103 9069 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$
344 
WWUS54 KLIX 192330
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
630 PM CDT Sun Apr 19 2020

LAC091-105-MSC005-113-200000-
/O.CON.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
St. Helena LA-Tangipahoa LA-Pike MS-Amite MS-
630 PM CDT Sun Apr 19 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHEASTERN ST. HELENA AND NORTHWESTERN TANGIPAHOA PARISHES...
SOUTHERN PIKE AND SOUTHEASTERN AMITE COUNTIES...
    
At 630 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Osyka, or 14 miles northeast of Greensburg, moving
east at 45 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern St. Helena and northwestern Tangipahoa Parishes,
southern Pike and southeastern Amite Counties, including the
following locations... Mccomb Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3091 9035 3097 9070 3108 9068 3125 9033
TIME...MOT...LOC 2330Z 265DEG 41KT 3100 9053 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$
507 
WWUS54 KLIX 192333
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
633 PM CDT Sun Apr 19 2020

LAC091-MSC005-192343-
/O.CAN.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
St. Helena LA-Amite MS-
633 PM CDT Sun Apr 19 2020

...THE TORNADO WARNING FOR NORTHEASTERN ST. HELENA PARISH IN
SOUTHEASTERN LOUISIANA AND SOUTHEASTERN AMITE COUNTIES IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3118 9034 3091 9035 3096 9057 3100 9056
      3100 9055 3106 9055 3110 9054
TIME...MOT...LOC 2333Z 265DEG 41KT 3101 9049 

$$

LAC105-MSC113-200000-
/O.CON.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
Tangipahoa LA-Pike MS-
633 PM CDT Sun Apr 19 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN TANGIPAHOA PARISH IN SOUTHEASTERN LOUISIANA AND
SOUTHWESTERN PIKE COUNTIES...
    
At 633 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Osyka, or 16 miles northeast of Greensburg, moving
east at 45 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Tangipahoa Parish in southeastern Louisiana and
southwestern Pike Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3118 9034 3091 9035 3096 9057 3100 9056
      3100 9055 3106 9055 3110 9054
TIME...MOT...LOC 2333Z 265DEG 41KT 3101 9049 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$
499 
WWUS54 KLIX 192347
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
647 PM CDT Sun Apr 19 2020

LAC105-192356-
/O.CAN.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
Tangipahoa LA-
647 PM CDT Sun Apr 19 2020

...THE TORNADO WARNING FOR NORTHWESTERN TANGIPAHOA PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3118 9034 3100 9035 3100 9046 3108 9043
      3112 9041
TIME...MOT...LOC 2346Z 249DEG 43KT 3107 9031 

$$

MSC113-200000-
/O.CON.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
Pike MS-
647 PM CDT Sun Apr 19 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH
CENTRAL PIKE COUNTY...
    
At 646 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Mount Herman, or 15 miles southeast of
Mccomb, moving east at 50 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Pike County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3118 9034 3100 9035 3100 9046 3108 9043
      3112 9041
TIME...MOT...LOC 2346Z 249DEG 43KT 3107 9031 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$
876 
WWUS54 KLIX 192351
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
651 PM CDT Sun Apr 19 2020

MSC113-200001-
/O.EXP.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
Pike MS-
651 PM CDT Sun Apr 19 2020

...THE TORNADO WARNING FOR SOUTH CENTRAL PIKE COUNTY WILL EXPIRE AT
700 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3118 9034 3100 9035 3100 9046 3108 9043
      3112 9041
TIME...MOT...LOC 2351Z 249DEG 43KT 3109 9026 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 19, 5:30 PM CDT, 31 minutes earlier.

Area forecast discussion, Apr 19, 5:30 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
530 PM CDT Sun Apr 19 2020

.DISCUSSION...

Tornado watch in affect for areas along and west of the I-55
corridor though 10 PM tonight. A sharp positively tilted shortwave
trough and an associated cold front will swing through the area
during the overnight hours tonight. Showers and thunderstorms
will develop and move through the forecast area as a result with
severe storms possible...bringing the threat of large
hail...damaging winds and isolated tornadoes. Damaging straight
line winds and large hail appear to be the primary threat with WBZ
at 12.4k and Freezing level at 13.6K. An 850 MB 50kt SW jet with
925 MB winds expected to increase to the 40 to 50 Knot range later
this evening bringing the potential for strong straight line
winds being brought down to the surface from stronger
thunderstorms. Very little in the way of directional shear with
moderate speed shear in the lower levels. MLCAPE values as high as
3000 J/KG in northern zones. 0 to 3km helicity values ranging on
the lower end south of the lake with values as high as 318 m/s
over SW Mississippi. It appears the onset of the severe weather
event will be individual strong cells to potentially even a few
supercells through the evening hours with a trending QLCS
developing and moving through late evening through around midnight
tonight. High pressure will build in on Monday and Tuesday
bringing dry and seasonal temperatures through midweek. An upper
level trough will pass well to our north through the Ohio and
Tennessee valleys on Tuesday bringing a weak dry cold front
through the area on Tuesday. Next big weather system arrives
Wednesday evening and Wednesday night as another shortwave moves
in from East Texas. There is the potential for another severe
weather event with this system as track and setup could be
similar to today's event especially using the EURO solution.
Pattern remains active with a break late Thursday into Friday. The
next major system will approach the forecast zones by the
upcoming weekend bringing another chance of showers and storms
Friday night and Saturday.

&&

AVIATION...
Moderate southerly flow to feed into developing storms entering
the area from the west and northwest later this afternoon. This
will maintain scattered to broken MVFR decks for much of the day.
Most vulnerable terminal still appears to be KMCB though other
locations farther south should still see some period of TSRA
prior to 00Z. Strong low level jet and wind bore features in the
coastal waters will likely produce low level wind shear at KGPT
and KASD, possibly KHUM just ahead of frontal passage between
03Z and 09Z tonight.

&&

MARINE...

Small Craft Advisories are in effect for all marine zones for
through 7 AM Monday. Extended the SCA until 10 AM Monday for the
coastal waters.  Wind shift takes place with cold frontal passage
late tonight for mostly WNW flow that veers over time to easterly
by Tuesday morning then SE Tuesday evening. SCA conditions are
likely to arise once again Wednesday in advance of developing
strong storm system in the Plains States that tightens the
pressure gradient over the gulf coast region.

&&

.DECISION SUPPORT...

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  61  78  58  81 /  70   0   0   0
BTR  61  80  58  83 /  60   0   0   0
ASD  63  82  59  83 /  80   0   0   0
MSY  66  80  64  82 /  80   0   0   0
GPT  64  80  62  80 /  80   0   0   0
PQL  63  82  58  84 /  70   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 11 PM CDT this evening for LAZ034>037-039-
     040-046>050-056>072.

GM...Small Craft Advisory until 10 AM CDT Monday for GMZ532-536-538-
     550-552-555-557-570-572-575-577.

     Small Craft Advisory until 7 AM CDT Monday for GMZ530-534.

MS...Wind Advisory until 11 PM CDT this evening for MSZ068>071-077-
     080>082.

GM...Small Craft Advisory until 10 AM CDT Monday for GMZ536-538-550-
     552-555-557-570-572-575-577.

     Small Craft Advisory until 7 AM CDT Monday for GMZ534.

&&

In the hours before

Local storm report, Apr 19, 1:49 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
149 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     HIGH SUST WINDS  44 SSE GRAND ISLE       28.64N 89.79W
04/19/2020  M67.00 MPH       GMZ572             XX   AWOS

            STATION KMDJ - MISSISSIPPI CANYON 311A MEASURED SUSTAINED
            WINDS 38 TO 47 KNOTS WITH GUSTS 40 TO 58 KNOTS BETWEEN
            1035 AM AND 1235 PM, DUE TO APPARENT CONVECTIVELY INDUCED
            WIND BORE. EVENT TIME IS THE PEAK WIND DURING THE PERIOD.

&&

24/RR
Local storm report, Apr 19, 2:19 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
219 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HIGH SUST WINDS  30 E VENICE             29.30N 88.85W
04/19/2020  M47.00 MPH       GMZ555             LA   AWOS

            KMIS - MAIN PASS 140B MEASURED SW 47G56 MPH OR 41G49 KT
            FROM APPARENT WIND BORE MOVING ACROSS THE COASTAL WATERS.

0155 PM     HIGH SUST WINDS  56 E VENICE             29.25N 88.43W
04/19/2020  M43.00 MPH       GMZ577             XX   AWOS

            STATION KVKY - PLATFORM MAIN PASS 289C MEASURED 43G41 MPH
            OR 37G44KT FROM APPARENT WIND BORE MOVING ACROSS THE
            COASTAL WATERS.

&&

24/RR
Special weather statement, Apr 19, 4:49 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service New Orleans LA
449 PM CDT Sun Apr 19 2020

LAZ034-035-192245-
Pointe Coupee-West Feliciana-
449 PM CDT Sun Apr 19 2020

...A STRONG THUNDERSTORM WILL AFFECT WEST FELICIANA AND POINTE COUPEE
PARISHES...

At 448 PM CDT, a strong thunderstorm was located near Melville,
moving northeast at 55 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
New Roads, St. Francisville, Livonia, Fordoche, Morganza, Wakefield,
Lettsworth, Batchelor and Lottie.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3087 9180 3097 9181 3101 9177 3101 9166
      3097 9166 3100 9164 3100 9130 3065 9131
      3051 9173 3056 9176 3061 9176 3071 9173
      3078 9176 3082 9181 3084 9180 3086 9182
TIME...MOT...LOC 2148Z 232DEG 46KT 3062 9179
Special weather statement, Apr 19, 5:07 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service New Orleans LA
507 PM CDT Sun Apr 19 2020

MSZ068-192245-
Wilkinson-
507 PM CDT Sun Apr 19 2020

...A STRONG THUNDERSTORM WILL AFFECT WILKINSON COUNTY...

At 507 PM CDT, a strong thunderstorm was located near Fort Adams, or
20 miles east of Simmesport, moving northeast at 60 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Centreville, Woodville, Fort Adams, Dolorosa and Crosby.

LAT...LON 3135 9121 3134 9115 3132 9112 3132 9110
      3128 9106 3100 9106 3100 9164 3104 9156
      3107 9157 3111 9162 3121 9159 3124 9154
      3122 9153 3123 9149 3127 9148 3136 9130
      3137 9122
TIME...MOT...LOC 2207Z 237DEG 51KT 3108 9149
Local storm report, Apr 19, 5:44 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
544 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             2 NW ST. FRANCISVILLE   30.80N 91.40W
04/19/2020  E0.25 INCH       WEST FELICIANA     LA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED PEA SIZED HAIL IN WEST
            FELICIANA ON HWY 421.

&&

MEGANWIL
Local storm report, Apr 19, 5:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
557 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     1 S WAKEFIELD           30.87N 91.35W
04/19/2020                   WEST FELICIANA     LA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED A TREE BLOCKING ROADWAY IN
            WEST FELICIANA PARISH ON HWY 967 NEAR 421.

&&

MEGANWIL

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:10 PM CDTSpecial Weather StatementLIXTangipahoa, Washington50 min
Apr 18, 7:46 PM CDTSpecial Weather StatementLIXWest Feliciana59 min
Apr 18, 7:48 PM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana57 min
Apr 18, 7:50 PM CDTSpecial Weather StatementLIXSaint Helena55 min
Apr 18, 8:33 PM CDTSevere Thunderstorm WarningLIXAssumption, Lafourche, Saint James, Saint John the Baptist57 min
Apr 18, 9:29 PM CDTSpecial Weather StatementLIXOrleans61 min
Apr 18, 9:32 PM CDTSpecial Weather StatementLIXSaint Charles13 min
Apr 18, 9:35 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Saint Bernard, Saint Charles26 min
Apr 18, 9:56 PM CDTSpecial Weather StatementLIXAssumption49 min
Apr 18, 10:28 PM CDTSpecial Weather StatementLIXSaint James62 min
Apr 19, 4:13 AM CDTWind AdvisoryLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more19 hr
Apr 19, 4:30 AM CDTSmall Craft AdvisoryLIX7 hr
Apr 19, 10:51 AM CDTSpecial Marine WarningLIX31 min
Apr 19, 11:08 AM CDTSmall Craft AdvisoryLIX19 hr
Apr 19, 11:08 AM CDTStorm WarningLIX3 hr
Apr 19, 2:10 PM CDTSpecial Marine WarningLIX95 min
Apr 19, 4:49 PM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana56 min
Apr 19, 4:54 PM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana50 min
Apr 19, 5:35 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena70 min
Apr 19, 6:39 PM CDTTornado WarningLIXWashington38 min
Apr 19, 5:07 PM CDTSpecial Weather StatementLIXWilkinson38 min
Apr 19, 5:11 PM CDTSevere Thunderstorm WarningLIXWilkinson49 min
Apr 19, 5:41 PM CDTSevere Thunderstorm WarningLIXAmite49 min

Nearby

Tornado Warnings in Louisiana, 2020Tornado Warnings in Mississippi, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.